Bleeding In The Eye Accompanied By Dilated Pupils?

Illustration of Bleeding In The Eye Accompanied By Dilated Pupils?
Illustration: Bleeding In The Eye Accompanied By Dilated Pupils? upload.wikimedia.org

On 15 Sep 2018, my eye was hit by a shutdown while playing badminton, the eye doctor said there was bleeding, I immediately stayed at the Kartini Hospital Jepara until 20 Sep 2018, had been controlled 3 times (27 September, 4 and 11 Oct), until now my eye sight I am still blurry and glare when exposed to sunlight, said the ophthalmologist who examined me, my eyes had enlarged pupils due to the use of drugs, the doctor advised me to be patient because the effects of the eye drops could last for 2-3 months.

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Bleeding in the eye can occur for two reasons, namely a condition known as hyphema and subconjunctival bleeding. Both of these bleeding usually occur due to injury or impact as well as heavy impact to the eye, the only difference being the location of the bleeding in the structure of the eye. Apart from impact, medical conditions such as high blood pressure, irritation from contact lenses, coughing, straining or vomiting that is too strong can also cause bleeding.


Regarding your question, pupil enlargement can actually be caused by many things, such as neurological disorders and so on, but in your case, the pupil enlargement you are experiencing is most likely a form of treatment for bleeding in the eye, which is deliberately enlarging the pupil to prevent adhesions, reducing inflammation, and promotes healing, despite the fact that your own doctor has told you that his pupil is dilated due to drug use. The side effect is that the eyes will become more dazzling, because the task of the pupils is to widen and shrink depending on the light in front of us. If it's bright, it's smaller, and if it's dimmer, it's enlarging to let more light in. If conditions are bright and it continues to grow, of course it will be glare.


Regarding whether it can be completely recovered or not, it actually depends on the severity. If the diagnosis is hyphema, mild hyphema can heal on its own in 1 week. But the severe ones can require hospitalization to monitor their progress. Therefore, our advice is that you stick to your control schedule with the ophthalmologist, and ask about your recovery condition at each meeting because the one who knows best about your condition is the eye doctor who examines you directly.


Meanwhile, to prevent the condition from getting worse, limit eye movement, reduce physical activity and get plenty of rest, wear eye protection, and prop your head up when sleeping so that the blood can more easily be absorbed into the body. So, hopefully answer your question.

: by

Related Question

Effects Of Taking Hypertension Medication (amlodipine) Without A Doctor’s Prescription?

Effects Of Taking Hypertension Medication (amlodipine) Without A Doctor’s Prescription?

(1 year ago)

What is the danger of taking amlodipine 5mg without a doctor’s prescription?...

Wormy

Wormy

(1 year ago)

Afternoon dock. Want to ask, if a 3-year-old child keeps getting worms if the consumption of drugs every month is okay doc? The problem is not recovered. Thank you...

Pain And Heaviness In The Waist To The Buttocks?

Pain And Heaviness In The Waist To The Buttocks?

(1 year ago)

Good morning?...

Leave a Reply

Your email address will not be published. Required fields are marked *